| Catalog Number |
112082065 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by clinical staff at te hospital that: "patient presented bradypnea and apnea, with bradycardia and subsequent cardi orespiratory arrest due to hypoxia, requiring support with ventilation and cardiopulmonary resuscitation, intubated at the first attempt, but due to air leakage was changed to a 6.5 cannula with fixed balloon in 16".Additional infomration reported by the clinical staff: "death (b)(6) 2023.Cardiorespiratory arrest unrelated to the device incident.The issue was resolved changing the cannula with another cannula of the same caliber and brand.The air leak was after de arrest.The air leak, didn't delay the health care.The patient didn't suffer hypoxia when the cannula was changed.".
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.